# SDR DLM90021317

- Difficulty date: November 14, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 22,373 hours, 11,882 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 5922500511
- Part serial: DL1
- Condition: Bird Strike
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBJECT INBOARD LE SLAT WAS FOUND DAMAGED DUE TO BIRD STRIKE, REPAIR PER E/A 417937-14
